Hi. I am a 24-year old female who was just diagnosed with having GERD. I was told by my PCP to take Pepcid, but of course, that didn't work too well. I ended up going to the ER because I was having severe nausea along with severe lightheadedness. They gave me some fluids and told me to start taking reglan and to continue with the pepcid. After 4 days, the lighheadedness still didn't let up, so I made and appointment to see my PCP who took me off the meds from the ER and gave me zegerid. He told me that the lightheadedness is because of the GERD and the meds from before. I have taken the zegerid since Wednesday, but I am still lightheaded and the GERD symtpoms seem to be under control. What should I do to stop this? I spoke to a Neurosurgery RN who told me that she tells her patients to eats peppermint and drink chamomile tea, but I have done both and no rellief at all. Please help with anything you can! Thanks!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.